# SDR CA960612038

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310815201
- Condition: Disintegrated
- Location: Hp Comp Nr 5 Brg
- Part time: 9,996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL FOUND ON THE CHIP DETECTOR. DISASSEMBLY OF THE ENGINE REVEALED THAT #5 BEARING HAD DISINTEGRATED. THE EXTENT OF THE DAMAGE TO THE BEARING PARTS WAS SUCH THAT THE FAILURE MODE CANNOT BE ASCERTAIN ED ALTHOUGH THE GENERAL APPEARANCE OF THE BEARING DID NOT SUGGEST OVERHEATING OR LACK OF LUBRICATION.
